# SDR DHL2006804501

- Difficulty date: January 16, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD L/E UPPER FORMER CRACKED 0.250" XFS 741.250.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED (2EA) ANGLE DOUBLER (AL7075T6 0.032") IAW SRM 57-2-0 PG 9-10.  PERFORMED STOP HOLE IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS IAW SRM 57-2-0 PG 9-10, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 1 (TORQUE).
